Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Swollen and hard lower abdomen, continuous dull pain, leg weakness, irregular heartbeat, high BP, high WBC and urea. Diagnosis?

My dad has been admitted into hospital, lower abdomen completely swollen and hard and getting worse every day, complaints about thick dull pain that comes and goes, legs are weak, irregular heartbeat and blood pressure, back pain and chest pain , he went in with extremely low blood pressure and it s high now, it s been four days now and the doctors can not tell us what s wrong, he has been for blood tests and x rays, his white blood cell count a little high as well as urea but not much - I have done some research on these symptoms and there are many things that it could be but more closely sounding like Pancreatitis , please help
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
YOUR DAD AT THE TIME OF ADMISSION HAD SERVER SEPSIS AND WAS IN SEPTIC SHOCK ALONG WITH ASCITIS. HE IS PROBABLY HAVING CHRONIC KIDNEY DISEASE THATS THE REASON FOR HIS HIGH BP AND UREA.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor